# SDR ASOA201102088

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 22,688 hours, 20,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: C458
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYS CHANNEL MASTER CAUTION IN FLIGHT RAN QRH.  EMERGENCY DECLARED.  NORMAL LANDING.  R & R PSEU IAW AMM 32-61-01.  OPS CHECKED GOOD.
